Translator Disclaimer
September 2002 $\aleph\sb 0$-categorical structures with arbitrarily fast growth of algebraic closure
David M. Evans, M. E. Pantano
J. Symbolic Logic 67(3): 897-909 (September 2002). DOI: 10.2178/jsl/1190150137
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 3 • September 2002
Back to Top